# SDR CHQA200600132

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N839RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145724
- Aircraft time: 9,293 hours, 8,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT POSITION OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT POSITION OVERWING EMERGENCY LIGHT SOCKET IAW EMB 135 MM 33-50-09.  OPS CHECK GOOD.
